# SDR CA970626015

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: A6481
- Condition: Chafed
- Location: Teeter Hinge
- Part time: 837 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 100-HOUR INSPECTION, THE MAIN ROTOR TEETER HINGE BEARING WAS FOUND CHAFED AND ELONGATED.
